Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 6, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Feb 23, 2007, 8:02 AM CST for 13 counties in Kansas. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 8:02 AM CST (14:02 UTC)
- Expired
- Feb 23, 2007, 5:49 PM CST
- In force
- 10 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 2.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2436 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 231402 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 802 AM CST FRI FEB 23 2007 KSZ032-033-047>051-067-068-082-083-091-092-232215- /O.NEW.KICT.WI.Y.0006.070223T1402Z-070224T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 802 AM CST FRI FEB 23 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. SURFACE LOW PRESSURE WILL STRENGTHEN OVER WESTERN KANSAS AND THE OKLAHOMA PANHANDLE TODAY AS A POTENT UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. SOUTH WINDS ARE EXPECTED TO INCREASE TO BETWEEN 30 AND 35 MPH...WITH SOME GUSTS TO 40 MPH OVER CENTRAL AND SOUTH CENTRAL KANSAS TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LAWSON
2 follow-up statements
000 WWUS73 KICT 232150 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 350 PM CST FRI FEB 23 2007 KSZ050-051-067-068-082-083-091-092-240000- /O.NEW.KICT.HW.A.0001.070224T1800Z-070225T0600Z/ /O.CON.KICT.WI.Y.0006.000000T0000Z-070224T0000Z/ RICE-MCPHERSON-RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...LYONS...MCPHERSON...HUTCHINSON... NEWTON...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 350 PM CST FRI FEB 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. AS A LOW PRESSURE SYSTEM STRENGTHENS OVER EASTERN COLORADO THIS EVENING...SOUTHERLY WINDS AHEAD OF THIS SYSTEM WILL CONTINUE TO GUST BETWEEN 30 AND 35 MPH...WITH SOME GUSTS TO 40 MPH OVER CENTRAL AND SOUTH CENTRAL KANSAS TODAY. ON SATURDAY...THE STORM SYSTEM WILL CONTINUE TO STRENGTHEN OVER WESTERN KANSAS AND WINDS WILL CONTINUE TO BE GUSTY. WINDS WILL BECOME NORTHERLY BY LATE SATURDAY AFTERNOON...AND WIND GUSTS COULD BE AS HIGH AS 50 TO 55 MPH THROUGHOUT CENTRAL AND SOUTH CENTRAL KANSAS THROUGH SATURDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ KSZ032-033-047>049-240000- /O.CON.KICT.WI.Y.0006.000000T0000Z-070224T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA 350 PM CST FRI FEB 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. AS A LOW PRESSURE SYSTEM STRENGTHENS OVER EASTERN COLORADO THIS EVENING...SOUTHERLY WINDS AHEAD OF THIS SYSTEM WILL CONTINUE TO GUST BETWEEN 30 AND 35 MPH...WITH SOME GUSTS TO 40 MPH OVER CENTRAL AND SOUTH CENTRAL KANSAS TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ052-069-093-240600- /O.NEW.KICT.HW.A.0001.070224T1800Z-070225T0600Z/ MARION-BUTLER-COWLEY- INCLUDING THE CITIES OF...MARION...EL DORADO...AUGUSTA... WINFIELD...ARKANSAS CITY 350 PM CST FRI FEB 23 2007 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A STRONG STORM SYSTEM WILL CONTINUE TO STRENGTHEN OVER WESTERN KANSAS TONIGHT AND SATURDAY. WINDS WILL BECOME NORTHERLY BY LATE SATURDAY AFTERNOON AS THE SYSTEM PASSES THROUGH KANSAS...AND WIND GUSTS COULD BE AS HIGH AS 50 TO 55 MPH THROUGHOUT CENTRAL AND SOUTH CENTRAL KANSAS THROUGH SATURDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SCHRECK
000 WWUS73 KICT 232349 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 549 PM CST FRI FEB 23 2007 KSZ050-051-067-068-082-083-091-092-241100- /O.CAN.KICT.WI.Y.0006.000000T0000Z-070224T0000Z/ /O.CON.KICT.HW.A.0001.070224T1800Z-070225T0600Z/ RICE-MCPHERSON-RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...LYONS...MCPHERSON...HUTCHINSON... NEWTON...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 549 PM CST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A STORM SYSTEM WILL CONTINUE TO STRENGTHEN OVER WESTERN KANSAS TONIGHT. AS THIS SYSTEM MOVES TO THE EAST THROUGH THE DAY SATURDAY WINDS WILL BECOME NORTHERLY BY LATE SATURDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 55 MPH ARE POSSIBLE THROUGHOUT CENTRAL AND SOUTH CENTRAL KANSAS THROUGH SATURDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ KSZ032-033-047>049-240100- /O.CAN.KICT.WI.Y.0006.000000T0000Z-070224T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA 549 PM CST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELED THE WIND ADVISORY. SOUTH WINDS HAVE SLACKENED TO SPEEDS OF 20 TO 30 MPH WITH A FEW HIGHER GUSTS WHICH IS BELOW ADVISORY CRITERIA. WINDS OF 20 TO 30 MPH WITH A FEW HIGHER GUSTS WILL CONTINUE TONIGHT. $$ KSZ052-069-093-241100- /O.CON.KICT.HW.A.0001.070224T1800Z-070225T0600Z/ MARION-BUTLER-COWLEY- INCLUDING THE CITIES OF...MARION...EL DORADO...AUGUSTA... WINFIELD...ARKANSAS CITY 549 PM CST FRI FEB 23 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A STORM SYSTEM WILL CONTINUE TO STRENGTHEN OVER WESTERN KANSAS TONIGHT. AS THIS SYSTEM MOVES TO THE EAST THROUGH THE DAY SATURDAY WINDS WILL BECOME NORTHERLY BY LATE SATURDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 55 MPH ARE POSSIBLE THROUGHOUT CENTRAL AND SOUTH CENTRAL KANSAS THROUGH SATURDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CDB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Feb 23, 7:54 AM CST, 8 minutes earlier.
Area forecast discussion, Feb 23, 7:54 AM CST, 8 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 754 AM CST FRI FEB 23 2007 .UPDATE... WILL UPDATE TO FIRE OUT A WIND ADVISORY FOR THE WESTERN PORTION OF FORECAST AREA. IT APPEARS WE ARE GOING TO INITIALLY GET MORE SUN THAN EXPECTED WHICH SHOULD INCREASE MIXING. IN ADDITION..HILLSBORO....NEODESHA AND LAMONT PROFILERS ARE ALL SHOWING 50-55KTS RIGHT OFF OF THE DECK. LASTLY...RSL IS ONLY A KNOT OR TWO BELOW CRITERIA AS I TYPE. SO FOR NOW WILL ONLY GO WITH ADVISORY FOR THE CLIMATOLOGICALLY FAVORED AREAS ALONG AND WEST OF I-135. LAWSON && .PREV DISCUSSION... /ISSUED 326 AM CST FRI FEB 23 2007/ DISCUSSION... FORECAST CONCERNS... SEVERE WEATHER POTENTIAL TONIGHT INTO MIDDAY SATURDAY...THEN WIND WITH SOME SNOW ACCUMULATION POSSIBLE ON SATURDAY NIGHT. LOOKS LIKE WE WILL BE GETTING AN EARLY PREVIEW OF THE SPRING-LIKE WEATHER TO COME THIS WEEKEND. SIGNIFICANT UPPER TROF MOVING ACROSS CALIFORNIA/NEVADA WILL UNDERGO RAPID INTENSIFICATION/DEEPENING AS IT MOVES OUT ACROSS THE CENTRAL PLAINS ON SATURDAY. THE ASSOCIATED SURFACE CYCLONE WILL LIKEWISE DEEPEN AND OCCLUDE AS IT MOVES FROM KANSAS INTO MISSOURI BY SATURDAY NIGHT. STRONG AND FAVORABLE DYNAMICS AND WIND SHEAR WILL EXIST ACROSS THE AREA FROM THIS EVENING INTO MIDDAY SATURDAY. HOWEVER THE QUALITY AND TIMING OF THE LOW LEVEL MOISTURE WILL BE AN INITIAL CONCERN IN THE WARM SECTOR TODAY FOR THE DEVELOPMENT OF CONVECTION. THE GFS REMAINS TOO BULLISH IN THIS REGARD...AND HAVE OPTED TO LEAN TOWARD THE MORE REASONABLE NAM IN SHOWING THE ADVECTION OF LOWER 50 DEWPOINTS INTO THE AREA BY EARLY SATURDAY MORNING. THIS SAID...A LITTLE BETTER ELEVATED MOISTURE FEED CLOSER TO 850MB WILL COMBINE WITH MID LEVEL COLD ADVECTION/STEEPENING LAPSE RATES...TO RESULT IN MODERATE INSTABILITY ACROSS MUCH OF THE AREA OVERNIGHT. THIS IN THE PRESENCE OF RATHER IMPRESSIVE DEEP LAYER SHEAR WILL SUPPORT STRONG TO SEVERE CONVECTION...WHICH WILL LIKELY ORIGINATE OUT OF SOUTHWEST KANSAS/WESTERN OKLAHOMA DURING THE EARLY EVENING AND MOVE RAPIDLY NORTHEAST ACROSS THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS. IN CONCERT WITH THE SPC DAY1 SEVERE RISK OUTLOOK...WILL HIGHLIGHT AND MENTION SEVERE WORDING IN THE GRIDS AND ZONE FORECAST FOR TONIGHT...FOR LARGE HAIL AND LOCALLY DAMAGING WINDS. ON SATURDAY...THE DRYLINE/OCCLUSION WILL MOVE ACROSS CENTRAL KANSAS DURING THE MORNING AND ACROSS SOUTHEAST KANSAS DURING THE EARLY AFTERNOON. A RATHER NARROW ZONE OF INSTABILITY WILL RESIDE ALONG THESE SURFACE FEATURES WITHIN THE STRONGLY SHEARED ENVIRONMENT. SEVERE POTENTIAL WILL CONTINUE TO EXIST ALONG THE SURFACE BOUNDARY WITH LOW-TOPPED SURFACE BASED CONVECTION...THOUGH MUCH OF THIS ACTIVITY WILL LIKELY PUSH NORTH AND EAST OF THE FORECAST AREA BY MID-AFTERNOON. A BRIEF TORNADO IS NOT OUT OF THE REALM OF POSSIBILITY HOWEVER THE PROJECTED SPEED OF THE UPPER SYSTEM AND FRONT SHOULD LIMIT CHANCES TO FAR SOUTHEAST KANSAS OR A SMALL PORTION OF THE FLINT HILLS. THE WEATHER SCENARIO WILL TRANSITION BACK TO A WINTER-LIKE REGIME BY SATURDAY EVENING AND SATURDAY NIGHT...AS THE STRONG PRESSURE GRADIENT ON THE BACK SIDE OF THE DEPARTING DEEP CYCLONE AFFECTS THE AREA. STRONG COLD ADVECTION AND MOISTURE WRAPPING AROUND THE DEEP TROPOSPHERIC LOW WILL SUPPORT SOME SNOW WITH POSSIBLE ACCUMULATIONS ACROSS PORTIONS OF CENTRAL KANSAS. DESPITE ACCUMS IN THE ONE TO TWO INCH RANGE...THE STRONG NEAR SURFACE WINDS WILL RESULT IN BLOWING SNOW WITH LOCALLY REDUCED VISIBILITIES. THIS COULD NECESSITATE A WINTER HEADLINE...MOST LIKELY A SNOW AND BLOWING SNOW ADVISORY FOR SATURDAY NIGHT ALONG THE I-70 CORRIDOR FROM RUSSELL TO PERHAPS AS FAR EAST AS SALINA. WINDS LOOK TO CLIMB WELL INTO THE ADVISORY CATEGORY ACROSS MUCH OF CENTRAL KANSAS TO THE WEST OF THE TURNPIKE. HOWEVER...SINCE THESE CONDITIONS FALL INTO PRIMARILY THE 4TH PERIOD OF THE FORECAST...NO HEADLINES WILL BE ISSUED WITH THIS FORECAST. OF A LESSER CONCERN FOR TODAY IS THE INCREASING SOUTH TO SOUTHEAST WIND...AS STRONG CYCLOGENESIS TAKES PLACE ACROSS THE PLAINS. FOR NOW FORECAST CONSENSUS DOES NOT SUPPORT A WIND ADVISORY...THOUGH DAY SHIFT CAN ASSESS THIS POSSIBILITY AGAIN FOR THIS AFTERNOON. WITH THE MAIN FOCUS ON THE FIRST 3 DAYS OF THE FORECAST...LITTLE IF ANY CHANGES PLANNED TO THE OUTER PERIODS OF THE FORECAST. DARMOFAL && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 50 57 30 / 20 80 60 40 HUTCHINSON 65 48 54 28 / 30 80 50 50 NEWTON 63 49 56 29 / 20 80 60 40 ELDORADO 64 50 59 30 / 20 80 60 40 WINFIELD-KWLD 66 52 60 32 / 20 80 60 30 RUSSELL 63 44 50 24 / 30 80 60 60 GREAT BEND 63 45 50 26 / 30 80 60 60 SALINA 64 49 55 28 / 20 80 60 50 MCPHERSON 64 48 55 28 / 20 80 60 50 COFFEYVILLE 66 53 63 32 / 10 80 70 30 CHANUTE 63 50 61 30 / 10 80 70 30 IOLA 63 50 61 29 / 10 80 70 40 PARSONS-KPPF 65 51 62 31 / 10 80 70 30 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ032-033- 047>051-067-068-082-083-091-092. &&
Hazardous weather outlook, Feb 23, 4:43 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 443 AM CST FRI FEB 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 443 AM CST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS EVENING ACROSS CENTRAL KANSAS...AND ACROSS THE ENTIRE AREA TONIGHT. THE MAIN RISKS WILL BE LARGE HAIL UP TO GOLF BALL SIZE...AND LOCALLY DAMAGING WINDS TO 70 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS ON SATURDAY. THE MAIN RISKS WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS. HOWEVER AN ISOLATED BRIEF TORNADO WILL ALSO BE POSSIBLE ALONG A DRY LINE AND COLD FRONT...UNTIL IT MOVES THROUGH BY MID-AFTERNOON. STRONG NORTHWEST WINDS AND A CHANCE FOR SNOW WILL DEVELOP ACROSS PORTIONS OF CENTRAL KANSAS BY LATE SATURDAY AFTERNOON...CONTINUING INTO SATURDAY NIGHT. ONE TO TWO INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE...WITH THE STRONG NORTHWEST WINDS OF 25 TO 35 MPH CAUSING SOME BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES. ON WEDNESDAY NIGHT...THERE WILL BE A SLIGHT CHANCE OF SNOW ACROSS PORTIONS OF CENTRAL KANSAS...WITH A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE REST OF THE AREA. AT THIS TIME...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...AND NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS...AND ACROSS MUCH OF THE AREA TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:50 PM CST | High Wind Watch | ICT | Butler, Cowley, Harper, Harvey, Kingman, McPherson and 5 more | 12 hr |
| Feb 23, 3:52 PM CST | Blizzard Watch | ICT | Barton, Ellsworth, Lincoln, Russell, Saline | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.